MAUDE Adverse Event Report: DJO LLC CMF; OL1000 DUAL COIL

DJO LLC CMF; OL1000 DUAL COIL
Catalog Number 01-203-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that 56-year-old male presents to urgent care with a open sore on his left foot a t week after he used his stimulator on the area.Patient was seeing wound center for an open sore in the area but was discharged recently.The device has not been returned for evaluation, the root cause could not be confirmed additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.
 
Event or Problem Description
It was reported that 56-year-old male presents to urgent care with a open sore on his left foot a t week after he used his stimulator on the area.Patient was seeing wound center for an open sore in the area but was discharged recently.

Brand Name
CMF
Common Device Name
OL1000 DUAL COIL
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer Contact
mitchell dhority
5919 sea otter place
ste 200
carlsbad, ca 92010
MX   92010
MDR Report Key25538355
Report Number9616086-2026-00024
Device Sequence Number15870714
Product Code LOF
UDI-Device Identifier00888912011488
UDI-Public00888912011488
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number01-203-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale